Urmăriți
Laurentiu Leustean
Laurentiu Leustean
University of Bucharest and Simion Stoilow Institute of Mathematics of the Romanian Academy
Adresă de e-mail confirmată pe unibuc.ro - Pagina de pornire
Titlu
Citat de
Citat de
Anul
A quadratic rate of asymptotic regularity for CAT(0)-spaces
L Leustean
Journal of Mathematical Analysis and Applicationd 325, 386-399, 2007
3052007
Nonexpansive iterations in uniformly convex -hyperbolic spaces
L Leustean
Nonlinear Analysis and Optimization I: Nonlinear Analysis, Contemporary …, 2010
2122010
Firmly nonexpansive mappings in classes of geodesic spaces
D Ariza-Ruiz, L Leuștean, G López-Acedo
Transactions of the American Mathematical Society 366 (8), 4299-4322, 2014
1472014
Pseudo hoops
L Leustean, G Georgescu, V Preoteasa
Journal of Multiple Valued Logic and Soft Computing 11, 153-184, 2005
134*2005
Compact Representations of BL-algebras
A Di Nola, L Leustean
Archive for Mathematical Logic 42 (8), 737-761, 2003
862003
Asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces
U Kohlenbach, L Leustean
Journal of the European Mathematical Society 12 (1), 71-92, 2010
832010
Some classes of pseudo-BL algebras
G Georgescu, L Leuștean
Journal of the Australian Mathematical Society 73 (1), 127-154, 2002
802002
Mann iterates of directionally nonexpansive mappings in hyperbolic spaces
U Kohlenbach, L Leuștean
Abstract and Applied Analysis 2003 (8), 449-477, 2003
772003
Boolean products of BL-algebras
A Di Nola, G Georgescu, L Leuștean
Journal of Mathematical Analysis and Applications 251 (1), 106-131, 2000
712000
Representations of many-valued algebras
L Leustean
PhD Thesis, University of Bucharest, 2004
67*2004
Effective metastability of Halpern iterates in CAT(0) spaces
U Kohlenbach, L Leustean
Advances in Mathematics 231 (5), 2526-2556, 2012
602012
A quantitative mean ergodic theorem for uniformly convex Banach spaces
U Kohlenbach, L Leuștean
Ergodic Theory and Dynamical Systems 29 (6), 1907-1915, 2009
522009
Quantitative results on Fejér monotone sequences
U Kohlenbach, L Leustean, A Nicolae
Communications in Contemporary Mathematics 20, 1750015 [42 pages]., 2018
462018
On the computational content of convergence proofs via Banach limits
U Kohlenbach, L Leustean
Philosophical Transactions of the Royal Society A 370 (1971), 3449-3463, 2012
432012
The prime and maximal spectra and the reticulation of BL-algebras
L Leustean
Central European Journal of Mathematics 1 (3), 382-397, 2003
432003
The approximate fixed point property in product spaces
U Kohlenbach, L Leustean
Nonlinear Analysis: Theory, Methods & Applications 66 (4), 806-818, 2007
382007
On the removal of weak compactness arguments in proof mining
F Ferreira, L Leuștean, P Pinto
Advances in Mathematics 354, 106728, 2019
352019
Rates of Asymptotic Regularity for Halpern Iterations of Nonexpansive Mappings.
L Leustean
Journal of Universal Computer Science 13 (11), 1680-1691, 2007
352007
Proof mining in R-trees and hyperbolic spaces
L Leustean
Electronic Notes in Theoretical Computer Science 165, 95-106, 2006
282006
Maximal residuated lattices with lifting Boolean center
G Georgescu, L Leuștean, C Mureșan
Algebra Universalis 63, 83-99, 2010
272010
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20